Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What causes red rashes on the areolas?

DOCTOR OF THE MONTH - Jan 2014
Jan 2014
User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2002
Answered : 7514 Questions
Question
I have a rash on both Areolas about half way down. First my skin was itchy and peeling days ago then I.t turned into a rash I’m using Triamcinolone Acetonide and I.t seems to be not burning or as red as before. Any idea of what this is ?
Mon, 28 May 2018 in Skin Hair and Nails
 
 
Answered by Dr. Kakkar S. 27 minutes later
Brief Answer:
Possibly it is a dermatitis

Detailed Answer:
Hello. Thank you.
I am Dr kakkar (Dermatologist and Venereologist)., I have noted your concern.

Perhaps you have nipple dermatitis. Is it on both sides?
I suggest you to apply a moisturizer frequently. You may continue with the triamcinolone acetonide0.1 %cream, twice daily for a few days.
I request you to kindly upload an image of the affected area in "Reports Section" so that I can be absolutely sure about my diagnosis.

Regards
Above answer was peer-reviewed by
 
Follow-up: What causes red rashes on the areolas? 5 minutes later
Yes it I.t on both nipples same areas
 
 
Answered by Dr. Kakkar S. 27 minutes later
Brief Answer:
Nipple eczema

Detailed Answer:
Thank you. I can see a dry looking red patches /spots.
Yes, it does seems like a dermatitis. I suggest you to apply a moisturizer, 2-3 times as well as triamcinolone acetonide0.1 % cream, twice daily. You may as well take an oral antihistamine e.g Cetrizine 10mg tab for symptomatic relief from itching.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor